RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1710–1712 (Mi de3809)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Variational methods in bifurcation theory under conditions of group invariance

B. V. Loginov

Romanovskii Mathematical Institute, Academy of Sciences of UzSSR

Full text: PDF file (272 kB)

Bibliographic databases:
UDC: 517.948:513.88
Received: 16.05.1977

Citation: B. V. Loginov, “Variational methods in bifurcation theory under conditions of group invariance”, Differ. Uravn., 15:9 (1979), 1710–1712

Citation in format AMSBIB
\Bibitem{Log79}
\by B.~V.~Loginov
\paper Variational methods in bifurcation theory under conditions of group invariance
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1710--1712
\mathnet{http://mi.mathnet.ru/de3809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548248}
\zmath{https://zbmath.org/?q=an:0439.47049}


Linking options:
  • http://mi.mathnet.ru/eng/de3809
  • http://mi.mathnet.ru/eng/de/v15/i9/p1710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Loginov, I. V. Konopleva, Yu. B. Rusak, “Symmetry and potentiality in a general problem in bifurcation theory”, Russian Math. (Iz. VUZ), 50:4 (2006), 28–38  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:46
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019